RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 105–115 (Mi mz3154)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence conditions for solutions of quasidifferential equations which do not belong to the space $\mathscr L^p(0,+\infty)$

K. A. Mirzoev

Moscow Aviation Technological Institute

Full text: PDF file (791 kB)

English version:
Mathematical Notes, 1991, 50:6, 1287–1294

Bibliographic databases:

Received: 04.12.1990

Citation: K. A. Mirzoev, “Existence conditions for solutions of quasidifferential equations which do not belong to the space $\mathscr L^p(0,+\infty)$”, Mat. Zametki, 50:6 (1991), 105–115; Math. Notes, 50:6 (1991), 1287–1294

Citation in format AMSBIB
\Bibitem{Mir91}
\by K.~A.~Mirzoev
\paper Existence conditions for solutions of quasidifferential equations which do not belong to the space $\mathscr L^p(0,+\infty)$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 105--115
\mathnet{http://mi.mathnet.ru/mz3154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150639}
\zmath{https://zbmath.org/?q=an:0778.34002|0745.34003}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1287--1294
\crossref{https://doi.org/10.1007/BF01158271}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500035}


Linking options:
  • http://mi.mathnet.ru/eng/mz3154
  • http://mi.mathnet.ru/eng/mz/v50/i6/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, “On a generalization of Eastham's theorem on a limit point”, Russian Math. Surveys, 47:4 (1992), 222–223  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. A. Mirzoev, “Analogs of limit-point theorems”, Math. Notes, 57:3 (1995), 275–287  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020